# SDR 2006FA0000602

- Difficulty date: May 30, 2006
- Submitted: June 20, 2006
- Operation: General aviation
- Aircraft: N408CW
- Make and model: Beech 400A
- Aircraft serial: RK108
- System (JASC): 2213 · Flight Controller
- Part: Circuit Card
- Part number: 6227410302
- Part serial: 384
- Condition: Intermittent
- Location: Fcc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AUTOPILOT PITCH TRIM FAILURE ANNUNCIATION CAME ON DURING CLIMB WITH AUTO PILOT DISCONNECTED.  AIRCRAFT REPPORTED TO HAVE PITCH-UP MOVEMENT.  FOUND NR 1 FCC-850 CARD INTERMITTENTLY NOT CROSS-TALKING TO NR 2 FCC-850 CARD.  REPLACED NR 1 FCC 850 CARD WITH OVERHAULED UNIT.  GROUND/FLIGHT CHECKS SATISFACTORY.  (K)
